# SDR ASAA2021032234380

- Difficulty date: March 22, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 39,462 hours, 11,694 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF#1 TRANSMITS BUT RECEPTION IS COMPLETELY GARBLED AND ILLEGIBLE/ NOT UNDERSTANDABLE. GROUNDED - YES. ACCOMPLISHED OPS TEST WITH NO FAULTS FOUND REF B737-800 AMM 23-11-00. ACCOMPLISHED HF COMM BITE REF B737-800 FIM 23-11 TASK 801 WITH NO FAULTS FOUND. GROUND VERIFICATION TEST SUCCESSFUL.
